Title: Marginal modelling of multivariate categorical data
Authors: Molenberghs, G ×
Lesaffre, Emmanuel #
Issue Date: 1999
Series Title: Statistics in medicine vol:18 issue:17-18 pages:2237-55
Abstract: This paper describes likelihood methods of analysis for multivariate categorical data. The joint distribution is specified in terms of marginal mean functions, and pairwise and higher order association measures. For the association, the emphasis is on global odds ratios. The method allows flexible formulation of a broad class of designs, such as repeated measurements, longitudinal studies, interrater agreement and cross-over trials. The proposed model can be used for parameter estimation and hypothesis testing. Simple fitting algorithms are proposed. The method is illustrated using a data example.
ISSN: 0277-6715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Leuven Biostatistics and Statistical Bioinformatics Centre (L-BioStat)
× corresponding author
# (joint) last author

Files in This Item:
File Status SizeFormat
7516.pdf Published 169KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science